# SDR TWAA0009310

- Difficulty date: June 7, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 22,081 hours, 11,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO, FOUND CORROSION IN THRESHOLD BEAM AREA, BETWEEN BOTTOM CARGO DOOR STOPS.  REMOVED CORROSION PER SPM 6-80-01 PAGE 1, ITEM 3A, B, PAGE 2 AND PAGE 3.  REMOVED CORRODED BEAM PER SPM 6-70-01 PAGE 3 DRAWING 5930483, SRM 51-60-0 PAGE 15, SRM 51-60-0 PAGE 36, SRM 51-60-0 PAGE 8, AND SRM 51-30-4 PAGES 1 TO 11.
